# SDR 99T64R504EWA

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Drain Plug
- Condition: Missing
- Location: Cargo Door
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  C-PIT DOOR  MISSING DRAIN PLUG.  FABRICATED FILLER.  TREATED AND PRIMED.  INSTALLED FILLERS AND DRAIN PLUG PER EO 99-174 WITH APPROVED 8110-3 DATED 11-02-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
